Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mindripper06

I still have hyperpigmentation from the supposedly "non-ablative" LASER...what is going on? Its been 2 months and I'm scared PLEASE REPLY

Recommended Posts

Its been 2 months since I had my laser genesis treatment and the area looks charred and dark STILL. This was supposed to be a SAFE procedure or so I was lead to believe. I had it done to treat a pink/white spot on my face. Not only did it NOT help the pink spot (made it more red) it left the surrounding area of skin DARKENED and it has NOT gone away!

She gave me inflammation cream but it has been useless so far. WHAT DO I DO? I'm so MAD and upset. Is this permanent? PLEASE RESPOND I asked this last time and nobody responded. I really could use some reassurance or advice on what to do!

Link to comment
Share on other sites

Its been 2 months since I had my laser genesis treatment and the area looks charred and dark STILL. This was supposed to be a SAFE procedure or so I was lead to believe. I had it done to treat a pink/white spot on my face. Not only did it NOT help the pink spot (made it more red) it left the surrounding area of skin DARKENED and it has NOT gone away!

She gave me inflammation cream but it has been useless so far. WHAT DO I DO? I'm so MAD and upset. Is this permanent? PLEASE RESPOND I asked this last time and nobody responded. I really could use some reassurance or advice on what to do!

The Same Is Happen To Me I Im In A Laser Treatment Im In The Middle Of It Now And No Changes So This Week I Gotta Go Again To Continue It But Im Not Really Going To Continue It Im Going Because Im Going To Told Them To Give Me Back My Money Not All The Money But A Part Of It Cuz I Done Half Treatment So They Will Not Give Me All The Money Back Lol But Yea They Gotta Give Me The Another Half Of The Money . I Will Suggest You Do The Same And Try To Use Some Emu Oil In Your Face It Will Help Heal Your Acne Scars Or The Red Things Or Pink Whatever You Call Them . G/l

Link to comment
Share on other sites

It might be permanent. I had permanent darkening from a Levulan treatment because they did not warn me to stay out of the sun for at least two weeks.

My advice, Stay out of the sun, use suncreen and a bleacher. I got pixel co2 treatment and it has helped lighten the darkening from a couple of years ago.

Link to comment
Share on other sites

unfortunately it sounds like you have a laser burn....they ARE permanent and fade with time. hydroquonine should help in the meantime, but only if the area seems fully healed and only using it on the darkened area.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×